# SDR SWIA200413763

- Difficulty date: August 23, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 5,401 hours, 4,730 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH STAB TRIM CHANNEL 1 DISENGAGED.  REMOVED AND REPLACED CAPTAINS STAB TRIM SWITCH AND STAB TRIM/MACH TRIM POND ASSY IAW MM 27-41-00 AND 27-41-25.  OPERATIONAL CHECK GOOD.
